# SDR DALA2025090206478

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N525DN
- Make and model: Airbus A350-941
- Aircraft serial: 0687
- Aircraft time: 3,830 hours, 303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTING ILLUMINATED IN DELTA ONE ON RIGHT SIDE ONLY WHEN COCKPIT EMER EXIT LT SW TURNED OFF, LIGHTS GO OUT WHEN SW ARMED LIGHTS COME ON. R/R EPSU IAW A350-A-33-51-32-A0001-520A-A OPS NML NO DEFECTS NOTED AT THIS TIME A/C OK FOR SVC. (LP# 7777822)
